Valproatinduceret akut interstitiel nefritis med et alvorligt forløb

Research output: Contribution to journalArticle

Abstract

A case of acute interstitial nephritis caused by sodium valproate is reported. The sodium valproate treatment was continued after initial diagnosis and the patient developed end-stage renal failure. After transplantation, interstitial nephritis was demonstrated in the renal graft.

Details

Authors
External organisations
  • Copenhagen University Hospital
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Clinical Medicine

Keywords

  • Adult, Anticonvulsants/adverse effects, Humans, Kidney Transplantation/pathology, Male, Nephritis, Interstitial/chemically induced, Valproic Acid/adverse effects
Translated title of the contributionA severe case of interstitial nephritis caused by sodium valproate
Original languageDanish
Pages (from-to)3729-3730
Number of pages2
JournalUgeskrift for Laeger
Volume168
Issue number43
Publication statusPublished - 2006 Oct 23
Publication categoryResearch
Peer-reviewedYes
Externally publishedYes